# SDR WXOA01012B

- Difficulty date: August 21, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 2777948
- Condition: Cracked
- Location: Fs 1022l
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - AIRCRAFT FUSELAGE DAMAGED BY GROUND SERVICE EQUIPMENT WITH AIRCRAFT POSITIONED AT GATE.  DAMAGE IDENTIFIED AS PUNCTURED FUSELAGE SKIN AT FUSELAGE STATION 1022 LEFT BETWEEN LONGERON 24L AND 26L, AND CRACKED STRINGER AT FUSELAGE STATION 1022L LONGERON 26L.  TEMP REPAIRS ACCOMPLISHED.  AIRCRAFT FERRIED TO LCQ FOR REPAIRS.  REPAIR STATION MAINTENANCE CUT OUT PUNCTURED AREA OF FUSELAGE SKIN AT FUSELAGE STATION 1022L.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 53-04, FIGURE 12C.  REMOVED AND REPLACED CRACKED STRINGER SECTION AT LONGERON 26L, FUSELAGE STATION 1022L IAW DC9 SRM 53-02, FIGURE 18.  (M)
